# SDR FDEA2020012310193

- Difficulty date: January 21, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 71,768 hours, 26,411 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER FORWARD SPAR RIGHT CHORD/TORN FSS 330 REPAIRED PER EA# F-5530-T0351942A TITLE STABILIZERS-VERTICAL-FRONTSPAR-WEB AND   CHORD SPLICE REPAIR- COVER E.A.
